# SDR USAA2009070291659

- Difficulty date: June 10, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229094
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500C, BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 500C BETWEEN S8L TO S9L IAW TYPICAL REPAIR 53-10-20E.
